Aa
Aa
A
A
A
Close
Avatar universal

cold turkey

thats me on day 4 of cold turkey from otc codeine shaky legs, no sleep, feeling sorry for myself. I am eating some which is good but the runs are doing my head in. just wish it was over.
2 Responses
Sort by: Helpful Oldest Newest
2126606 tn?1346345124
It should be almost over. Make sure you retain enough fluids. You don’t want to get dehydrated. There are drinks in the market like propel that can help with electrolytes. Good luck.
Helpful - 0
2122807 tn?1560619706
I am not familiar with OTC codeine, but Clare says it should be almost over, so that rocks.
keep it up, and if you can't eat, drink ensure plus, and take vitamins.

keep posting, and congrats on quitting and taking your life back,
hugs,
Lily
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.